# SDR COEA2011032803911

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 35,338 hours, 43,003 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 066107804
- Part serial: 1984
- Condition: Malfunctioned
- Location: Nr 2 Nav
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 8216 WHILE EN ROUTE FROM SIT TO KTN THE NR 2 NAV BECAME INOP.  IT WAS DECIDED TO OVERFLY KTN AND CONTINUE TO SEA WHERE THERE WAS MORE SUITABLE MAINTENANCE AND PARTS AVAILABLE. MAINTENANCE REMOVED AND REPLACED THE NR 2 NAV RECEIVER.  AIRCRAFT RETURNED TO SERVICE.
